# SDR SWIA202511240913

- Difficulty date: September 13, 2025
- Submitted: November 24, 2025
- Operation: Air carrier
- Aircraft: N759EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10211
- Aircraft time: 39,099 hours, 28,681 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Condition: Worn
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OTBD FLAP BUTE DOOR CAMS & RIB FITTINGS HAVE WEAR & ARE MUSHROOMED AT ALL 5 LOCATIONS.  REPAIRED THE BUTE DOOR CAMS AND RIB FITTINGS,  REPLACED OTBD MOST LOCATION IAW REO 670-57-53-008 REV -D, & DWG  601R14502, REV D, CHECKS GOOD.  COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY.  REPLACED AND INSTALLED NEW RIB, IAW DWG.601R14502, REV D,  SRM.51-42-10-001-001-A01, SRM.51-42-06-001-001-A01, AND SRM.51-41-02-001-001-A01.  SRM.51-42-10-001-001-A01, REVISION 38.  SRM.51-42-06-001-001-A01, REVISION 38,  SRM.51-41-02-001-001-A01, REVISION 38. DWG. 601R14502, REV D.
